# SDR 40004

- Difficulty date: September 6, 2004
- Submitted: September 13, 2004
- Operation: Air carrier
- Aircraft: N369BG
- Make and model: Amd FALCON900
- Aircraft serial: 040
- Aircraft time: 6,698 hours, 4,453 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Part number: C242450061
- Part serial: U263
- Condition: Inoperative
- Location: Nlg
- Part time: 6,698 hours, 4,453 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON DEPARTURE FROM KIND, RETRACTED LANDING GEAR AND DETECTED INCOMPLETE RETRACTION CYCLE.  PLACED LANDING GEAR HANDLE IN DOWN POSITION WITH SUCCESSFUL GEAR EXTENSION.  RETURNED TO KIND WITH UNEVENTFUL ARRIVAL.  TROUBLESHOT LANDING GEAR RETRACTION PROBLEM AND ISOLATED TO THE NOSE LANDING GEAR UPLOCK MECHANISM.  REPLACED UPLOCK MECHANISM AND PERFORMED SATISFACTORY OPERATIONAL CHECK OF SYSTEM.
